Skip to main content

Géometrie Globale des Systèmes Hamiltoniens Complètement Intégrables et Variables Action-Angle avec Singularités

  • Conference paper
  • 490 Accesses

Part of the Mathematical Sciences Research Institute Publications book series (MSRI,volume 20)

Résumé

Toutes les structures considérées dans ce travail sont de classe C . Précisons tout d’abord la notion de complète intégrabilité utilisée ici. Rappelons qu’un système hamiltonien (M 2 n, ω, H) est dit complètement intégrable au sens d’Arnold-Liouville s’il existe un n-uple F = (f 1,..., f n)d’intégrales premières en involution dont les différentielles sont générique-ment indépendantes. Le théorème d’Arnold-Liouville affirme alors que les fibres régulières, compactes et connexes, de F, sont des tores Lagrangiens, et qu’au voisinage de chacun d’eux il existe un système de coordonnées canoniques (q 1,...,q n, θ 1,..., θ n),dites coordonnées action-angle, où les coordonnées action (q 1,..., q n) sont à valeurs dans un ouvert de n et les coordonnées angle (θ 1,..., θ n) à valeurs dans le tore T n,de manière que f 1,..., f n ne sont fonctions que des variables action. Il en résulte en particulier que le flot du champ hamiltonien X H est quasi-périodique sur ces tores Lagrangiens.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-1-4613-9719-9_2
  • Chapter length: 10 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   129.00
Price excludes VAT (USA)
  • ISBN: 978-1-4613-9719-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   169.99
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. M. Atiyah, Convexity and commuting hamiltonians, Bull. Lond. Math. Soc. 14 (1982), 1–15.

    CrossRef  MATH  MathSciNet  Google Scholar 

  2. M. Boucetta, P. Molino, Géométrie globale des systèmes hamiltoniens complètement intégrables, C.R. Ac. Sc. Paris 508 (1989), 421–424.

    MathSciNet  Google Scholar 

  3. P. Dazord, T. Delzant, Le problème général des variables action-angle, Jour. of Diff. Geom. 26–2 (1987), 223–252.

    MathSciNet  Google Scholar 

  4. T. Delzant, Hamilioniens periodiques et image convexe de l’application moment, Bull. SMF 116 (1988).

    Google Scholar 

  5. T. Delzant. Communication privée (1989).

    Google Scholar 

  6. J.P. Dufour, P. Molino, Compactification des actions de R’ et variables action-angle avec singularités, Travaux du Sem. Sud-Rhod. I (1988), multigraphié, Lyon.

    Google Scholar 

  7. J.J. Duistermaat, On global action-angle variables, Comm. on pure and appl. Math. 33 (1980), 687–706.

    CrossRef  MATH  MathSciNet  Google Scholar 

  8. J.J. Duistermaat, G.J. Heckmann, On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math. 68 (1983), 259–268.

    Google Scholar 

  9. H. Eliasson, Hamiltonian systems with Poisson-commuting integrals, Thèse (1984), Stockholm.

    Google Scholar 

  10. T. Frankel, Fixed points and torsion on Kähler manifolds, Ann. of Math 70 (1959), 1–8.

    CrossRef  MATH  MathSciNet  Google Scholar 

  11. V. Guillemin, S. Sternberg, Convexity properties of the moment mapping, I, Invent. Math. 67 (1982), 491–513.

    CrossRef  MATH  MathSciNet  Google Scholar 

  12. D. Mac Duff, The moment map for circle actions on symplectic Manifolds, Preprint.

    Google Scholar 

  13. P. Stefan, Accessibility and foliations with singularities, Bull. AMS 80 (1974), 1142–1145.

    CrossRef  MATH  MathSciNet  Google Scholar 

  14. H. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. AMS 180 (1973), 171–188.

    CrossRef  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1991 Springer-Verlag New York, Inc.

About this paper

Cite this paper

Boucetta, M. (1991). Géometrie Globale des Systèmes Hamiltoniens Complètement Intégrables et Variables Action-Angle avec Singularités. In: Dazord, P., Weinstein, A. (eds) Symplectic Geometry, Groupoids, and Integrable Systems. Mathematical Sciences Research Institute Publications, vol 20. Springer, New York, NY. https://doi.org/10.1007/978-1-4613-9719-9_2

Download citation

  • DOI: https://doi.org/10.1007/978-1-4613-9719-9_2

  • Publisher Name: Springer, New York, NY

  • Print ISBN: 978-1-4613-9721-2

  • Online ISBN: 978-1-4613-9719-9

  • eBook Packages: Springer Book Archive